Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 196, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2018, 1:08 PM CDT for Dent County, Phelps County, Missouri. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 1:08 PM CDT (18:08 UTC)
- Expired
- Jun 26, 2018, 2:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dent County, MO, Phelps County, MO
The radar
The St Louis radar (KLSX), 133 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:10 PM CDT | HAIL 1.75 | Edgar Springs, MO | DELAYED REPORT: GOLF BALL SIZE HAIL IN EDGAR SPRINGS VIA FACEBOOK. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 710 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.7
The text
As transmitted.
382
WUUS53 KSGF 261808
SVRSGF
MOC065-161-261900-
/O.NEW.KSGF.SV.W.0196.180626T1808Z-180626T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
108 PM CDT TUE JUN 26 2018
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Dent County in south central Missouri...
Southeastern Phelps County in east central Missouri...
* Until 200 PM CDT
* At 108 PM CDT, a severe thunderstorm was located 13 miles south of
Newburg, or 15 miles east of Fort Leonard Wood, moving east at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Salem... Edgar Springs...
Lenox... Bangert...
Boss... Howes...
Howes Mill... Lecoma...
Stone Hill... Sligo...
Lake Spring... Anutt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3759 9131 3753 9132 3759 9176 3760 9176
3761 9191 3782 9189 3791 9153 3779 9152
3779 9131 3770 9130 3769 9115 3759 9115
TIME...MOT...LOC 1808Z 274DEG 20KT 3773 9187
HAIL...1.00IN
WIND...60MPH
$$
Hatch3 follow-up statements
208
WWUS53 KSGF 261814
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
114 PM CDT TUE JUN 26 2018
MOC065-161-261900-
/O.CON.KSGF.SV.W.0196.000000T0000Z-180626T1900Z/
Dent MO-Phelps MO-
114 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR DENT AND SOUTHEASTERN PHELPS COUNTIES...
At 114 PM CDT, a severe thunderstorm was located 14 miles south of
Newburg, or 15 miles west of Salem, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Salem... Edgar Springs...
Lenox... Bangert...
Boss... Howes...
Howes Mill... Lecoma...
Stone Hill... Sligo...
Lake Spring... Anutt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3759 9131 3753 9132 3759 9176 3760 9176
3761 9191 3782 9189 3791 9153 3779 9152
3779 9131 3770 9130 3769 9115 3759 9115
TIME...MOT...LOC 1814Z 277DEG 22KT 3771 9180
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
Hatch607
WWUS53 KSGF 261838
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
138 PM CDT TUE JUN 26 2018
MOC065-161-261900-
/O.CON.KSGF.SV.W.0196.000000T0000Z-180626T1900Z/
Dent MO-Phelps MO-
138 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR DENT AND EAST CENTRAL PHELPS COUNTIES...
At 137 PM CDT, a severe thunderstorm was located near Salem, moving
east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Salem... Lenox...
Bangert... Boss...
Howes... Howes Mill...
Lecoma... Stone Hill...
Sligo... Lake Spring...
Anutt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3759 9131 3753 9132 3759 9176 3760 9176
3760 9178 3781 9178 3791 9153 3779 9152
3779 9131 3770 9130 3769 9115 3759 9115
TIME...MOT...LOC 1837Z 274DEG 20KT 3770 9163
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
Hatch476
WWUS53 KSGF 261847
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
147 PM CDT TUE JUN 26 2018
MOC065-161-261900-
/O.CON.KSGF.SV.W.0196.000000T0000Z-180626T1900Z/
Dent MO-Phelps MO-
147 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR DENT AND EAST CENTRAL PHELPS COUNTIES...
At 147 PM CDT, a severe thunderstorm was located over Salem, moving
east at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Salem... Lenox...
Bangert... Boss...
Howes... Howes Mill...
Lecoma... Stone Hill...
Sligo... Lake Spring...
Anutt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3759 9131 3753 9132 3759 9176 3760 9176
3760 9178 3781 9178 3791 9153 3779 9152
3779 9131 3770 9130 3769 9115 3759 9115
TIME...MOT...LOC 1847Z 279DEG 21KT 3768 9155
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HatchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:43 PM CDT, 25 minutes earlier.
Area forecast discussion, Jun 26, 12:43 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1243 PM CDT Tue Jun 26 2018
.SHORT TERM...(Today and tonight)
Issued at 237 AM CDT Tue Jun 26 2018
Main focus will be the chance of severe storms today and with
excessive heat for Wed/Thu.
Surface low pressure was located near the IA/NE/SD borders early
this morning. Convection was occurring across our CWA along the
I-44 corridor within an area of higher moisture (1.5-1.7 PWAT)
along the southeast edge of an upper level jet streak and 850 mb
low level jet. While the storms have been moving over roughly the
same locations, they remain scattered in nature and at this point
at least are not posing any flooding risk. A few have pulsed up to
marginally severe but for the most part have remained sub-severe.
The current convection should slide off to the east and dissipate
by mid morning, but another surge of moisture is expected by late
morning into the afternoon ahead of a surface front as the low
shifts slowly east across Iowa. Instability will increase during
the afternoon with 2000-3000 ML CAPE values by late afternoon.
Shear values will also begin to increase by late afternoon into
the evening, especially as the low level jet intensifies. The best
area for severe storms look to be along and north of the I-44
corridor from late afternoon through the evening, with large hail
and damaging wind the main severe weather risk. An isolated
tornado can't be ruled out.
.LONG TERM...(Wednesday through Monday)
Issued at 237 AM CDT Tue Jun 26 2018
The main upper level wave will move into the Great Lakes region on
Wednesday and the precipitation should also move east out of our
area. Upper level ridging will begin over the area and should
increase our heat and heat index values, especially on Wednesday
and Thursday with much warmer mid level air edging eastward into
the CWA. Will be issuing a heat advisory for the western portion
of the CWA for Wednesday and will probably need one for nearly the
entire area on Thursday, but will hold off on going out that far
in time right now. Highs Wednesday in the low to mid 90s and on
Thursday in the mid to upper 90s. Heat index values from the upper
90s to around 106 on Wednesday and 102 to 107 on Thursday.
Another upper trough will begin to push into the plains over the
weekend with the upper ridge continuing to push eastward into the
eastern U.S. Will see more of a southwesterly flow aloft and a
return of low level Gulf moisture, so the convection chances will
be on the increase for the later half of the long term period.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1235 PM CDT Tue Jun 26 2018
Scattered thunderstorms will impact southern Missouri through this
evening. MVFR and brief IFR can be expected around storms. There
is also the potential for hail and gusty winds.
Storms will then end later tonight with VFR returning to the
region and continuing into Wednesday.
Outside of thunderstorms, surface winds will remain out of the
south to southwest with late morning and afternoon gusts over 20
knots. There will be low level wind shear overnight and early
Wednesday morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from 1 PM to 10 PM CDT Wednesday for MOZ066-067-
077-078-088-089-093-094-101.
KS...Heat Advisory from 1 PM to 10 PM CDT Wednesday for KSZ073-097-
101.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...SchaumannHazardous weather outlook, Jun 26, 12:10 PM CDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1210 PM CDT Tue Jun 26 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271715- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1210 PM CDT Tue Jun 26 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Limited tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Limited flooding risk. Elevated lightning risk. Limited excessive heat risk. DISCUSSION... Heat index values this afternoon are expected to reach the mid 90s to around 100 degrees across southern Missouri and southeastern Kansas. A strongly unstable environment and moderate amounts of wind shear will support the development of scattered strong to severe thunderstorms this afternoon across portions of eastern Kansas and west-central Missouri. These storms will then congeal into small clusters and move southeast across much of the remainder of the Missouri Ozarks this evening. The main potential severe weather hazards will be hail up to the size of golf balls and damaging wind gusts in excess of 60 mph. There is also a limited risk for an isolated tornado. The main severe weather threat will generally occur along and north of the Interstate 44 corridor from mid afternoon through late evening. In addition to the chance of severe storms, very heavy rain will be likely and may lead to some isolated localized flooding. Frequent lightning can also be expected from these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hot and humid conditions will return to the area Wednesday with temperatures rising into the mid to upper 90s and heat index values from the upper 90s to around 107. Even hotter conditions are expected on Thursday with heat index values from 100 to 107 expected. Thunderstorm chances will return to the area Friday into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and this evening generally along and north of the Interstate 44 corridor. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Special weather statement, Jun 26, 9:37 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Springfield MO
937 AM CDT TUE JUN 26 2018
MOZ056-261515-
Morgan MO-
937 AM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN COUNTY UNTIL 1015
AM CDT...
At 937 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Versailles to 7 miles south of Stover to
13 miles west of Laurie. Movement was east at 45 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Lake of The Ozarks... Versailles...
Stover... Laurie...
Barnett... Gravois Mills...
Rocky Mount...
LAT...LON 3844 9263 3834 9264 3835 9269 3822 9270
3823 9301 3826 9304 3827 9306 3847 9306
TIME...MOT...LOC 1437Z 254DEG 43KT 3841 9289 3833 9297 3826 9306
RaberdingSpecial weather statement, Jun 26, 9:57 AM CDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Springfield MO
957 AM CDT TUE JUN 26 2018
MOZ057-261545-
Miller MO-
957 AM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLER COUNTY UNTIL 1045
AM CDT...
At 956 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near High Point to near Village of Four
Seasons. Movement was east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Lake of The Ozarks... Eldon...
Lake Ozark... Saint Elizabeth...
St. Elizabeth... Tuscumbia...
Eugene... Olean...
Bagnell... Etterville...
Marys Home... Aurora Springs...
LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
3834 9222 3833 9219 3819 9220 3822 9270
3835 9269 3835 9263 3843 9263
TIME...MOT...LOC 1456Z 280DEG 34KT 3845 9262 3826 9271
RaberdingLocal storm report, Jun 26, 10:08 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 AM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HAIL 3 WNW YUKON 37.29N 91.89W
06/26/2018 E0.25 INCH TEXAS MO COCORAHS
&&
MMTSpecial weather statement, Jun 26, 10:22 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Springfield MO
1022 AM CDT TUE JUN 26 2018
MOZ056-261545-
Morgan MO-
1022 AM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN COUNTY UNTIL 1045
AM CDT...
At 1021 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Versailles, moving east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Lake of The Ozarks... Versailles...
Laurie... Barnett...
Gravois Mills... Rocky Mount...
LAT...LON 3846 9266 3835 9268 3835 9269 3830 9269
3822 9270 3821 9293 3823 9294 3842 9299
TIME...MOT...LOC 1521Z 281DEG 36KT 3832 9279
RaberdingLocal storm report, Jun 26, 11:09 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 AM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 AM HAIL RICHLAND 37.86N 92.40W
06/26/2018 E1.00 INCH PULASKI MO PUBLIC
TIME ESTIMATED BY RADAR.
&&
MMTSpecial weather statement, Jun 26, 12:33 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
1233 PM CDT TUE JUN 26 2018
MOZ057-058-070-071-081-261815-
Maries MO-Phelps MO-Miller MO-Laclede MO-Pulaski MO-
1233 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARIES...SOUTHEASTERN
MILLER...NORTHEASTERN LACLEDE...PULASKI AND PHELPS COUNTIES UNTIL 115
PM CDT...
At 1233 PM CDT, Doppler radar was tracking a strong thunderstorm near
Richland, or 13 miles west of Waynesville, moving northeast at 55
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Rolla... Fort Leonard Wood...
Waynesville... St. Robert...
Richland... Dixon...
Crocker... Iberia...
Doolittle... Newburg...
Edgar Springs... Stoutland...
Brinktown... Devil's Elbow...
Laquey... Northwye...
Swedeborg... Ozark Springs...
Jerome...
This includes Interstate 44 between mile markers 140 and 169, and
between mile markers 171 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3805 9164 3779 9176 3779 9181 3768 9181
3765 9182 3770 9246 3780 9254 3783 9250
3782 9246 3786 9241 3795 9241 3819 9220
TIME...MOT...LOC 1733Z 239DEG 48KT 3779 9243
HatchThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:59 PM CDT | Special Weather Statement | SGF | Ozark | 46 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 43 min |
| Jun 25, 10:28 PM CDT | Special Weather Statement | SGF | Greene | 47 min |
| Jun 26, 12:03 AM CDT | Special Weather Statement | SGF | Laclede | 42 min |
| Jun 26, 1:40 AM CDT | Special Weather Statement | SGF | Pulaski | 50 min |
| Jun 26, 1:51 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 26 min |
| Jun 26, 2:43 AM CDT | Special Weather Statement | SGF | Texas | 47 min |
| Jun 26, 2:48 AM CDT | Special Weather Statement | SGF | Texas | 57 min |
| Jun 26, 2:53 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 22 min |
| Jun 26, 2:58 AM CDT | Special Weather Statement | SGF | Greene | 47 min |
| Jun 26, 3:20 AM CDT | Heat Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 5 days |
| Jun 26, 3:25 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Jun 26, 3:58 AM CDT | Special Weather Statement | SGF | Webster | 47 min |
| Jun 26, 4:12 AM CDT | Areal Flood Advisory | SGF | Greene, Webster | 4 hr |
| Jun 26, 5:31 AM CDT | Special Weather Statement | SGF | Dent | 44 min |
| Jun 26, 7:21 AM CDT | Special Weather Statement | SGF | Benton | 39 min |
| Jun 26, 9:17 AM CDT | Special Weather Statement | SGF | Morgan | 43 min |
| Jun 26, 9:37 AM CDT | Special Weather Statement | SGF | Morgan | 38 min |
| Jun 26, 9:57 AM CDT | Special Weather Statement | SGF | Miller | 48 min |
| Jun 26, 10:22 AM CDT | Special Weather Statement | SGF | Morgan | 23 min |
| Jun 26, 12:33 PM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 42 min |
| Jun 26, 12:51 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 39 min |
| Jun 26, 1:25 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 20 min |
| Jun 26, 1:29 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 46 min |
| Jun 26, 1:56 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 49 min |
| Jun 26, 2:06 PM CDT | Special Weather Statement | SGF | Maries | 39 min |
| Jun 26, 2:19 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Jun 26, 2:33 PM CDT | Special Weather Statement | SGF | Benton, St. Clair | 42 min |
| Jun 26, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 20 min |
| Jun 26, 2:47 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Jun 26, 2:48 PM CDT | Areal Flood Advisory | SGF | Dent | 6 hr |
| Jun 26, 2:56 PM CDT | Special Weather Statement | SGF | Barton, St. Clair, Vernon | 49 min |
| Jun 26, 3:10 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, St. Clair, Vernon | 50 min |
| Jun 26, 3:13 PM CDT | Special Weather Statement | SGF | Barton, Jasper, Newton | 47 min |
| Jun 26, 3:16 PM CDT | Special Weather Statement | SGF | Benton, Camden, Hickory, Miller, Morgan | 44 min |
| Jun 26, 3:37 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Miller, Morgan, St. Clair | 38 min |
| Jun 26, 3:58 PM CDT | Special Weather Statement | SGF | Dade, Lawrence, Newton | 47 min |
| Jun 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 1 more | 39 min |
| Jun 26, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 44 min |
| Jun 26, 4:22 PM CDT | Tornado Warning | SGF | Phelps, Pulaski | 23 min |
| Jun 26, 4:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Stone | 50 min |
| Jun 26, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Maries, Phelps, Pulaski | 49 min |
| Jun 26, 4:44 PM CDT | Areal Flood Advisory | SGF | McDonald, Newton | 6 hr |
| Jun 26, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 24 min |
| Jun 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Stone, Taney, Webster and 1 more | 51 min |
| Jun 26, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 40 min |
| Jun 26, 5:38 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 19 min |
| Jun 26, 5:46 PM CDT | Tornado Warning | SGF | Wright | 14 min |
| Jun 26, 5:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney, Texas, Wright | 49 min |
| Jun 26, 6:02 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas, Wright | 28 min |
| Jun 26, 6:29 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.